Posted by Viridis on February 24, 2004, at 23:23:46
In reply to Lamictal And Mind Racing, posted by bruce_w6 on February 24, 2004, at 9:37:33
Do you mean that it caused your mind to race, or that this was already happening and Lamictal didn't help?
If it's causing this, you definitely should speak with your pdoc in case it is inducing hypomania. If it's just not helping, it could be that you haven't reached a therapeutic level (which you also should ask your doctor about).
I started taking it about three weeks ago (I'm still at the 50 mg stage) and noticed some minor activation/restlessness at first, but this went away very quickly for me and I haven't noticed any other side effects. It does seem to have a mild mood-lifting/mellowing effect, so I'm hoping that these results will be more pronounced once I move to 100 mg. Overall, I've found it very benign so far, and have had no problems with interaction with other meds (Klonopin and Adderall).
Of course, everyone reacts differently, and if you think it might be destabilizing your mood then you really need to see your pdoc and sort this out. Good luck!